Radially isospectral annular membranes

File Size Format
38859.pdf 48Kb Adobe PDF View
Title Radially isospectral annular membranes
Author Gottlieb, Hans Peter
Year Published 2006
Publisher Oxford University Press
Citation IMA Journal of Applied Mathematics, Vol. 71(4), pp. 583-589
Peer Reviewed Yes
Published Yes
Publisher URI http://imamat.oxfordjournals.org/
Copyright Statement Copyright 2006 Oxford University Press. This is a pre-copy-editing, author-produced PDF of an article accepted for publication in [insert journal title] following peer review. Please refer to the link for the definitive publisher-authenticated version.
Faculty Faculty of Science, Environment, Engineering and Technology
Publication Type Journal Articles (Refereed Article)

Full Record

Griffith University copyright notice